Visanne one month in, did anyone else get... - Endometriosis UK

Endometriosis UK

54,660 members44,002 posts

Visanne one month in, did anyone else get bad period pains?

Lllllllllllll
Lllllllllllll

Hi, I had a lap and stage 2/3 removed all over at the end of March. Surgery pain is largely gone but still a bit present. However I started on Visanne one month ago and I am now having what feels like bad period pain (but not as bad as before the operation) with nausea and bowel cramping. I’m not bleeding but feel like I’m on a period. Does anyone else have experience of such bad pains and sick feeling on Visanne sort of mimicking a period? Please tell me it goes away after another month of the pills!

1 Reply

Hello,I know it’s been a long time since you posted this but I was searching my symptoms and found your post. Just wanted to ask if Visanne worked for you eventually. Have you had any symptom improvement since then ? Did you complete the course or cut it because of the side effects?

You may also like...